# SDR CALA2021092701692

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 56,297 hours, 24,448 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: NA
- Condition: Corroded
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CABIN FLOOR BEAM Y-1292 AT FR20. (A3NB-53-3-6038) CORROSION ON CABIN FLOOR BEAM Y-1292 FOUND OUT OF LIMITS IAW SRM 53-11-14-283-007. REMOVED AND REPLACED FLOOR BEAM Y-1292 FROM F R12 TO FR20 IAW SRM 51-42-11. MAINTENANCE ACCOMPLISHED BY V93386 6 ON WC 0014604 AT ST ENGINEERING BFM
